# SDR RAIA2009052600005

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 20,236 hours, 18,094 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7912 - IAD - CREW RECEIVED A CARGO DOOR OPEN INDICATION ON THE EICAS DURING CLIMB.  MAINTENANCE INSPECTED AND FOUND THE DOOR TO BE SECURELY CLOSED.  THE DOOR INDICATION WAS DEFERRED PER MEL PROCEDURES.
